MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER

DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER
Catalog Number MU20105
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Jaundice (2187)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The customer reported that the jm 105 had low readings when compared to tsb readings throughout the month of march.No patient injury or death was reported.
 
Additional Manufacturer Narrative
It was reported to draeger that the drager jm105 jaundice meter was providing inconsistent/low readings when compared to tsb values.No adverse patient impact was reported.The data that was provided was incomplete and a request was made to obtain the missing information, such as hours of patient life and skin type, to perform a complete analysis.The customer stated that no further data was available.A clinical application specialist reported that she visited the facility to observe the customer using the device.The clinical application specialist stated that it appeared that the users were performing every step of the process correctly and the meter was also set up accordingly.The device was returned to drager for further evaluation and the value ranges are within tolerance level of the acceptable range of (-2.3 to -0.3).As a precaution the customer was provided with a warranty replacement device.The instructions for use (ifu) provide the guidance that the jm105 jaundice meter is a screening device to be used with other clinical signs and laboratory measurements before making treatment determinations and is not intended to be used a stand-alone device for diagnosis of hyperbilirubinemia.
 
Event or Problem Description

Brand Name
JAUNDICE JM105
Common Device Name
JAUNDICE METER/BILIRUBINOMETER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key19203808
Report Number2510954-2024-00008
Device Sequence Number20838409
Product Code MQM
UDI-Device Identifier04049098000246
UDI-Public(01)04049098000246(11)231212(93)MU20105-25
Combination Product (Y/N)N
PMA/510(K) Number
K133175
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown